Replacing Paracetamol With Ibuprofen To Treat Fever Due To Tonsillitis?

Illustration of Replacing Paracetamol With Ibuprofen To Treat Fever Due To Tonsillitis?
Illustration: Replacing Paracetamol With Ibuprofen To Treat Fever Due To Tonsillitis? nice.org.uk

Good night, my pediatrician, 3 years old, has tonsillitis, BB 14 Kg. Since yesterday the fever has been taken to the doctor to get peracetamol and amoxicillin antibiotics but until now the fever has not gone down and has warm compresses on the armpits and groin but has not decreased. The last temperature was 39 oC. R nCan I replace the paracetamol with ibuprofen? thank you

1 Answer:

Hi Al,

Thank you for asking HealthReplies.com.

Tonsillitis, or inflammation of the tonsils, in children can cause a variety of symptoms, including:

Fever Discomfort in the throat, such as pain, lumps, itching, mucus Cough Colds Muscle and joint pain Decrease in appetite Laxity, etc. This condition can occur due to various factors, but the main one is a viral or bacterial infection. Compared to adults, children are more susceptible to this disease due to their weak immune system. If not treated properly, inflammation of the tonsils can cause various complications, ranging from respiratory problems, obstructive sleep apnea, the spread of infection to other tissues around the tonsils (cellulitis), or the formation of peritonsillar abscesses (pus-filled sacs).

If a bacterial infection is suspected to be the cause of tonsillitis, then antibiotics can be done to eradicate the bacteria causing the infection. In addition, doctors can prescribe several other drugs according to the complaints that arise. Generally, with regular drug consumption coupled with rest and a good diet, complaints will improve within 3 to 5 days.

If during the treatment period you find that your child's symptoms do not improve, you should not rush to replace the medicine prescribed by the doctor, especially with other drugs that are not classified as over-the-counter drugs (ibuprofen is not included in the over-the-counter drugs). It is feared, inappropriate drug administration can actually cause dangerous side effects in your child.

Check your child back to a pediatrician for further treatment. If necessary, the doctor may order additional tests, such as blood tests, microscopic examination of the tonsil tissue smear, and so on. What kind of treatment will be given later will be adjusted to the conditions underlying your child's complaint.

In the meantime, you should help optimize your child's healing process from his illness in the following ways:

Give the child the medicine regularly according to the doctor's advice. Compress the child's neck, armpits, and / or groin with a warm compress Give the child comfortable clothes that absorb sweat Increase physical skin to skin contact with the child Let the child rest lots of water Give the child plenty to drink (especially water warm) Also give children healthy and nutritious food. Avoid giving additional drugs to children before checking your child back to the doctor. Hopefully this helps.

dr. Nadia Nurotul Fuadah

: by

Related Question

Why In The Process Of Cervical Cancer Radiotherapy Stage 3B, So Can Not Move And Talk?

Why In The Process Of Cervical Cancer Radiotherapy Stage 3B, So Can Not Move And Talk?

(1 year ago)

Permission to ask, my mother is in the process of radiotherapy for stage 3b cervical cancer. The first 5 days of radiotherapy went on, my mother could not move and talk, but was st...

How To Accelerate The Growth Of Adult Teeth?

How To Accelerate The Growth Of Adult Teeth?

(1 year ago)

Hello .. I am 21 years old, my baby teeth from childhood have not dislodged yesterday, yesterday my milk teeth fell out but there are seeds of teeth now starting to grow … Is...

What Should Be Done If The Patient’s Blood Is Exposed To The Eye?

What Should Be Done If The Patient’s Blood Is Exposed To The Eye?

(1 year ago)

Good night doctor. I want to ask, this afternoon when I put an IV on a patient with a stroke diagnosis of my face and my eyes splattered with blood from the patient. After splashin...

Leave a Reply

Your email address will not be published. Required fields are marked *